2nd October 2019

news-medical
15

What happens if you take too much of an inhaler?

If you take too many puffs of your Asmol inhaler, you may have a fast heart beat, feel shaky or have a headache. You may also have increased acid in the blood, which may cause an increased rate of breathing. These symptoms are usually mild side effects of using Asmol inhaler.

Similarly, you may ask, what does HFA stand for in Flovent?

Flovent HFA is an inhalation aerosol, which means that the inhaler uses a propellant or mechanism to help disperse the medication so that the liquid particles make it into your lungs. Flovent Diskus, on the other hand, is a powder for inhalation and does not use a propellant to get the medication into your lungs.

Is Albuterol and Ventolin the same thing?

Ventolin is a perfect example of new HFA inhaler, containing sulphate derivative of albuterol. Ventolin or Albuterol contain the same active ingredient. In the UK Ventolin is the same as Salbutamol (which is the generic, non branded version) All of these mentioned inhalers will work the same.

What happens if you use an asthma inhaler?

Using any medication for a condition that you do not have is not advised. The bronchodilator inhaler, or “reliever medication”, is used to relieve spasms in the airway muscles. If you don't have spasms, it will have no effect on the airways but potential side effects include a racing heart beat and feeling very shaky.
Write Your Answer

Rate

100% people found this answer useful, click to cast your vote.

5 / 5 based on 2 votes.

Bookmark

Press Ctrl + D to add this site to your favorites!

Share